Smoothness of the policy function in continuous-time economic models : The one-dimensional case
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Dynamics and Control.
Volume (Year): 15 (1991)
Issue (Month): 4 (October)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Santos, Manuel S., 2002. "On Non-existence of Markov Equilibria in Competitive-Market Economies," Journal of Economic Theory, Elsevier, vol. 105(1), pages 73-98, July.
- Manuel Santos, . "On Non-Existence of Markov Equilibria in Competitive-Market Economies," Working Papers 2133305, Department of Economics, W. P. Carey School of Business, Arizona State University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.